# SDR CALA0001564

- Difficulty date: October 13, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N35888
- Make and model: Doug DC-9-82
- Aircraft serial: 49117
- Aircraft time: 52,990 hours, 29,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AN 8 INCH CRACK IN INTERCOSTAL AT SUB FLOOR INSIDE L-1 DOOR, FS 190, LBL 56.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-10-3 AND 51-30-2.
